# SDR SRXR201805150016

- Difficulty date: May 15, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 65,371 hours, 13,391 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Nr 2 Nacelle
- Part time: 65,371 hours, 13,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON, LT SIDE ACCESS PANEL 457AL COMPARTMENT HAS A CORRODED ANGLE.  REMOVED, FABRICATED AND INSTALLED A NEW ANGLE AND DOUBLER IAW SRM 51-31-01.
